# SDR SWAA2024090318033

- Difficulty date: July 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-458736<[01] TOOL USED: CALIPER P/N:500-196-30; S/N:B21141537 AND DUE DATE: 24-DEC-24.   TOOL USED: RADIUS GAUG P/N:S167C; S/N:AE-28450 AND DUE DATE: 15-AUG-24;[02] PERFORMED REPAIR ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA I.A.W M-22-153-01244. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED REPAIR PER STEP 2
